Translator Disclaimer
April 2020 Existence of positive solutions for a new class of Kirchhoff parabolic systems
Salah Boulaaras
Rocky Mountain J. Math. 50(2): 445-454 (April 2020). DOI: 10.1216/rmj.2020.50.445

Abstract

We study the existence of weak positive solutions for a new class of Kirchhoff parabolic systems in bounded domains with multiple parameters taking into account the symmetry conditions and the right-hand side defined as a multiplication of two separate functions. Our results are natural extensions of previous results in the field, which used the same method for some classical elliptic equations.

Citation

Download Citation

Salah Boulaaras. "Existence of positive solutions for a new class of Kirchhoff parabolic systems." Rocky Mountain J. Math. 50 (2) 445 - 454, April 2020. https://doi.org/10.1216/rmj.2020.50.445

Information

Received: 1 March 2019; Revised: 27 September 2019; Accepted: 7 October 2019; Published: April 2020
First available in Project Euclid: 29 May 2020

zbMATH: 07210970
MathSciNet: MR4104385
Digital Object Identifier: 10.1216/rmj.2020.50.445

Subjects:
Primary: 35B30 , 35B40 , 35J60

Keywords: existence , Kirchhoff parabolic systems , ‎positive‎ ‎solutions , sub-supersolution

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • April 2020
Back to Top